Citation: Lindsey. "More Potent at the Bottom?: An Experience with GHB (exp3198)". Erowid.org. Oct 18, 2000. erowid.org/exp/3198
I was wondering if you had come across this GHB effect... I very nearly ODed myself taking GHB of *known* concentration [I made it myself] because [I'm guessing here] the stuff I decanted into a smaller bottle for travelling was from the bottom of the larger container and the stuff at the bottom was more GHB-rich that the stuff at the top. Basically I took what should have been a mild dose [2 grams, I generally take 2.5-ish and have for months now] and found myself almost immediately going into seizure and then the pesky unrouseable coma for nearly five hours.
I was taken to the hospital & intubated/ventilated. They kept me for three days because of the seizures. I came out of it just fine. I even told them what I had been on and they said they have never heard of it [this was in Indiana].
Long story short, I was ok, but very surprised at the negative effect because I'd been so careful with measurement. Other, earlier-filled containers from the same larger bottle seemed to be on the mild side effect-wise which is how I'm drawing my conclusions.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.